Levaquin And Shoulder Tendonitis, Will Surgery Help?
I had sudden onset of left shoulder pain following use of Levaquin antibiotic in May 2008. MRI shows tendonitis, bursitis, rotator cuff tear and frayed labrum. It is now September 2009, I have had physiotherapy (4 different treatment programs) and 3 cortisone injections.
Am waiting (months and months) to see a surgeon. Do you have any info about surgery for this type of problem.
I don't have any information on surgery for this, right off hand.
If the Levaquin caused the damage, and if that damage isn't going to heal, or not heal any time soon, I don't know how good of an idea surgery is.
If Levaquin indeed causes DNA damage to the tendon and other connective tissue, the only way surgery is going to help is if ALL the affected tissue is carved out. If that's a lot of tissue, that's may be more removal than anyone would want.
It depends on your case and specific circumstances.
And, a quick search on Scholar.Google.Com
didn't show me anything about the results of surgery for Levaquin Tendonitis or other Levaquin negative side effects.Questions:
1. How much Levaquin did you take? And, in what Levaquin dosage?
2. Did you have any symptoms in the shoulder before taking Levaquin?
3. Are your symptoms -any- better than they were?
4. BTW, Corticosteroid Injections are incredibly unlikely to help. Have any of the methods you've tried given any relief?
5. Levaquin pain and problem anywhere else in the body?
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com